Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Stomach, lower abdominal and back pain since intake of postinor1. Normal?

Hi, I took postinor 1 (emergency contraceptive pill ) on 27th of Nov i.e. 5 days back but since then i m having stomach pain and sometimes i have lower abdominal n lower back pain also. I am a little worried about this pain..just want to know if there is anything to worry about or this is normal? I had my last periods on 10th of nov so should i wait for sometime or go for a pregnancy test or visit some doctor. Please suggest.Thanks.
Asked On : Wed, 5 Dec 2012
Answers:  0 Views:  88 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor